ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Back to Search Results |
| Model Number |
D5LT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the tip of the trocar screws up, making it impossible to use.No patient consequences.
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation is pending.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "did any pieces fall into the patient? if yes, were they retrieved? will all pieces be returned with the device? if no, were they discarded?" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4), date sent: 8/7/2023.D4: batch # x95r63.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the d5lt device was returned with no apparent damage.In addition, the tyvek was returned along with the instrument.The device was visually inspected and no damaged found on the sleeve.The device was fully functional according to the manufacturing requirements.The event described could not be confirmed as the device was returned without any damaged.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.
Additional Manufacturer Narrative
(b)(4) date sent: 5/16/2023 d4: batch # unk a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Additional information was requested and the following was obtained: "was the surgery postponed due to the reported event? no did the procedure complete successfully? not reported fragments were generated? no patient/ result/ consequences -not informed was any other medical intervention required (e.G.X-rays, additional procedures, prescriptions, otc, revision): -no 3rd additional information requested: did any parts fall inside the patient? no will all parts be returned with the device? yes.".